U.S. doctors online nowAsk doctors free
ZA
A 24-year-old female asked:

Will the morning after pill make me very sick if i am on depression, adhd and anxiety medication? will it be effective?

1 doctor answer1 doctor weighed in
Dr. Heidi Fowler
Psychiatry 26 years experience
ECP: The fact that you are taking medication for anxiety, depression & ADHD will not impact effectiveness of emergency contraceptive pill, and most likely will not change side effects.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Sep 10, 2020

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.